# SDR IPXA10161007

- Difficulty date: June 27, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,096 hours, 3,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, DEFERRED ITEM D-427059 BULK CARGO FLOOR HAS 2.5 IN DIA HOLE 12 IN AFT OF CARGO DOOR CUTOUT AND 16 IN INBD OF CUTOUT.  FABRICATED NEW BULK CARGO FLOOR PANEL 162HF IAW EO A300-5320-16407-D APPENDIX A/D.
